# SDR SWIA200921866

- Difficulty date: February 11, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 12,084 hours, 7,500 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT AND RIGHT AXLE RADIUS CORRODED.  REPAIRED PER REO.
